# SDR AALA20170502003

- Difficulty date: May 1, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 49,390 hours, 20,000 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Part number: 141A8811
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  FIRST OFFICER R1 WINDOW FRAME CORRODED ON TOP AND BOTTOM EDGES OF WINDOW SILLS A-C AND B-D.  REMOVED CORROSION IAW SRM 51-10-02-0G, SRM 56-10-02-1A, AND EA 269410.
